# SDR DALA2024022902866

- Difficulty date: December 21, 2020
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 96,314 hours, 25,141 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Unknown
- Location: Bs 148 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 ERA 589131-14 ISSUED FOR SKIN REPAIR AT STA 418, S23L. CORRECTIVE ACTION: REF ERA 589131-14. (1684245)
